advertisement
Question
Posted by: toni | 2007/05/25

over the counter medicines

I have been taking codeine/paracetamol for about 4 years, about 8 per day, how do you stop

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

And they're not very effective for migraine --- there are some much better, non-addictive meds that can help prevent migraines these days. Chronic use of these meds are obviously not good for you --- codeine, which is related to morphine, can cause dependency, and marked constipation, and is discouraged in some countries ( don't try to take any on holiday with you to Greece, for instance ) . Safest to see a good local shrink who can help you both to plan a safe withdrawal from the drugs, and help to clarify what need they were meeting for you, and help you find non-drug ways of achieving that

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: toni | 2007/05/25

thanks doc

Reply to toni
Posted by: toni | 2007/05/25

suffer from migraines, then just escalated.

Reply to toni
Posted by: anon | 2007/05/25

WHY?

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement